# SDR QXEA0201278

- Difficulty date: August 26, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,233 hours, 14,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Main Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A RUDD FULL PRESS CAUTION LIGHT FOLLOWED BY A RUDD PRESS CAUTION LIGHT.  BOTH LIGHTS WENT OUT WHEN FLAPS WERE AT 15 DEGREES PRIOR TO LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND AIR IN THE HYDRAULIC SYSTEM.  SYSTEM WAS BLED AND SERVICED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
